The semigroup of fully indecomposable relations and Hall relations

Štefan Schwarz

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 1, page 151-163
  • ISSN: 0011-4642

How to cite

top

Schwarz, Štefan. "The semigroup of fully indecomposable relations and Hall relations." Czechoslovak Mathematical Journal 23.1 (1973): 151-163. <http://eudml.org/doc/12709>.

@article{Schwarz1973,
author = {Schwarz, Štefan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {151-163},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The semigroup of fully indecomposable relations and Hall relations},
url = {http://eudml.org/doc/12709},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Schwarz, Štefan
TI - The semigroup of fully indecomposable relations and Hall relations
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 1
SP - 151
EP - 163
LA - eng
UR - http://eudml.org/doc/12709
ER -

References

top
  1. A. H. Clifford G. B. Preston, The algebraic Theory of Semigroups, American Mathematical Society, Providence, R.I., Vol. 1 (1961), Vol. 2 (1967). (1961) Zbl0111.03403
  2. Marshall Hall, Jr., Combinatorial Theory, Blaisdell Publ. Comp., Waltham (Massachusetts), 1967. (1967) MR0224481
  3. M. Levin, 10.2140/pjm.1971.36.753, Pacific Journal of Mathematics, 36 (1971), 753 - 759. (1971) MR0285554DOI10.2140/pjm.1971.36.753
  4. M. Marcus, H. Minc, A Survey of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Boston, 1964. (1964) Zbl0126.02404MR0162808
  5. Š. Schwarz, On the semigroup of binary relations on a finite set, Czechoslovak Math. J. 20 (95) (1970), 632-679. (1970) Zbl0228.20034MR0296190
  6. Z. Šidák, О počtu kladných prvků v mocninách nezáporné matice, Časopis pěst. mat. 89 (1964), 28-30. (1964) 
  7. K. A. Зарецкий, Полугруппа вполне эффективных бинарных отношений. Теория полугрупп и ее приложения, Сборник статей, Саратов 1965, 238-250. (1965) Zbl1099.01519MR0178170

Citations in EuDML Documents

top
  1. Richard A. Brualdi, Bo Lian Liu, Hall exponents of Boolean matrices
  2. Yi Jia Tan, Indecomposable matrices over a distributive lattice
  3. Chong-Yun Chao, On a conjecture of the semigroup of fully indecomposable relations
  4. Chong-Yun Chao, Mou Cheng Zhang, On the semigroup of fully indecomposable relations
  5. Richard A. Brualdi, Kathleen P. Kiernan, Hall exponents of matrices, tournaments and their line digraphs
  6. Beloslav Riečan, Štefan Schwarz (1914–1996)
  7. Ján Jakubík, Milan Kolibiar, Eighty years of Professor Štefan Schwarz

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.